X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (6) 6
mathematics (5) 5
approximation (3) 3
boundary control (3) 3
mathematical analysis (3) 3
partial differential equations (3) 3
partial-differential-equations (3) 3
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (2) 2
[ math.math-oc ] mathematics [math]/optimization and control [math.oc] (2) 2
[formula omitted]-dimension (2) 2
analysis of pdes (2) 2
automation & control systems (2) 2
computer science, theory & methods (2) 2
computer simulation (2) 2
control (2) 2
dynamical systems (2) 2
elliptic pdes (2) 2
epsilon-dimension (2) 2
infinite-dimensional hyperbolic cross approximation (2) 2
linear information (2) 2
mathematical models (2) 2
mixed sobolev-analytic-type smoothness (2) 2
nonlinear dynamics (2) 2
optimization and control (2) 2
random input data (2) 2
smoothness (2) 2
stochasticity (2) 2
ε-dimension (2) 2
41a10 (1) 1
65c20 (1) 1
65n05 (1) 1
65n30 (1) 1
[ math ] mathematics [math] (1) 1
[ nlin.nlin-ps ] nonlinear sciences [physics]/pattern formation and solitons [nlin.ps] (1) 1
[ phys.meca.mefl ] physics [physics]/mechanics [physics]/mechanics of the fluids [physics.class-ph] (1) 1
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (1) 1
[nlin.nlin-ps]nonlinear sciences [physics]/pattern formation and solitons [nlin.ps] (1) 1
[phys.meca.mefl]physics [physics]/mechanics [physics]/mechanics of the fluids [physics.class-ph] (1) 1
admissibility (1) 1
analysis (1) 1
anova-type decomposition (1) 1
applications of mathematics (1) 1
approximation theory (1) 1
automatic-control-systems (1) 1
banach space (1) 1
bifurcation theory (1) 1
boundary observer (1) 1
collective galerkin approximation (1) 1
collocation (1) 1
combination technique (1) 1
computation (1) 1
computer science, artificial intelligence (1) 1
computer science, general (1) 1
conservation-laws (1) 1
constants (1) 1
control design (1) 1
control stability (1) 1
control systems (1) 1
control theory (1) 1
control-engineering (1) 1
controllers (1) 1
convergence (1) 1
covariance (1) 1
delay-system (1) 1
diagonalization of infinite-dimensional parameters (1) 1
diagonalization of infinite‐dimensional parameters (1) 1
differential equations, partial (1) 1
diffusion (1) 1
diffusion coefficient (1) 1
dimensional stability (1) 1
dimensional tolerances (1) 1
economics, general (1) 1
eigenvalues (1) 1
eigenvectors (1) 1
elliptic partial differential equations with random coefficients (1) 1
environmental sciences (1) 1
error analysis (1) 1
estimates (1) 1
exact controllability (1) 1
existence (1) 1
exponential stability (1) 1
fault-detection (1) 1
finite element method (1) 1
flow-control (1) 1
frequency domain design (1) 1
frequency response (1) 1
function space (1) 1
function-spaces (1) 1
galerkin approximation of control problems (1) 1
general (1) 1
gravitation (1) 1
group theory (1) 1
h-infinity control (1) 1
hilbert-spaces (1) 1
homoclinic orbits (1) 1
hyperbolic systems (1) 1
h∞‐control (1) 1
implicit functions (1) 1
infinite dimensional hautus test (1) 1
infinite dimensional integration (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Complexity, ISSN 0885-064X, 06/2018, Volume 46, pp. 66 - 89
In this article, we present a cost–benefit analysis of the approximation in tensor products of Hilbert spaces of Sobolev-analytic type. The Sobolev part is... 
[formula omitted]-dimension | Infinite-dimensional hyperbolic cross approximation | Mixed Sobolev-analytic-type smoothness | Collective Galerkin approximation | Parametric elliptic PDEs | Linear information | ε-dimension | MATHEMATICS | MATHEMATICS, APPLIED | epsilon-dimension
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2012, Volume 2, Issue 1, pp. 1 - 55
A self-adjoint operator A and an operator C bounded from the domain D(A) with the graph norm to another Hilbert space are considered. The admissibility or the... 
Infinite dimensional Hautus test | Galerkin approximation of control problems | Observability of PDEs | MATHEMATICS, APPLIED | ADMISSIBILITY | MATHEMATICS | SEMIGROUPS | WAVES | EXACT CONTROLLABILITY | SYSTEMS | infinite dimensional Hautus test | OBSERVABILITY | SPECTRUM | SCHRODINGER | OPERATORS
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 06/2018, Volume 28, Issue 9, pp. 3212 - 3238
Journal Article
Foundations of Computational Mathematics, ISSN 1615-3375, 12/2016, Volume 16, Issue 6, pp. 1555 - 1605
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 10/2016, Volume 22, Issue 4, pp. 1078 - 1096
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.